# SDR IPXA11M64841

- Difficulty date: February 8, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 51,796 hours, 8,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48539
- Condition: Canning
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT INBD FLAP UPPER SKIN SURFACE OIL CANNED AT 40" FROM OTBD EDGE AND 32.5" FROM T/E.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-00-01, REPAIR 1, FIG 201.
